Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 88, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 12:45 PM CDT for Clay County, Platte County, Missouri. It was in force for 30 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 12:45 PM CDT (17:45 UTC)
- Expired
- May 26, 2016, 1:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:45 PM CDT | HAIL 0.75 | 5 Nw Gladstone, MO | PEA TO DIME SIZE HAIL REPORTED NEAR HWY 152 AND N GREEN HILLS RD IN THE NORTHLAND |
| May 26, 12:45 PM CDT | HAIL 1 | Parkville, MO | 1 INCH HAIL MEASURED IN PARKVILLE. REPORTED VIA TWITTER. |
| May 26, 12:45 PM CDT | HAIL 1 | Parkville, MO | QUARTER SIZE HAIL REPORTED IN PARKVILLE VIA TWITTER |
| May 26, 12:45 PM CDT | HAIL 1.25 | 4 Nne Parkville, MO | REPORT SUBMITTED VIA WEB OF HALF DOLLAR SIZE HAIL AT ZONA ROSA |
| May 26, 12:50 PM CDT | HAIL 0.88 | 3 Ne Weatherby Lake, MO | NICKEL SIZE HAIL REPORTED AT THE NWSTC VIA TWITTER |
| May 26, 1:08 PM CDT | HAIL 0.75 | Lake Waukomis, MO | |
| May 26, 1:09 PM CDT | HAIL 1 | Gladstone, MO | QUARTER-SIZED HAIL IN GLADSTONE. |
| May 26, 1:13 PM CDT | HAIL 0.88 | 5 Nw Gladstone, MO | DIME TO NICKEL SIZE HAIL REPORTED HWY 152 AND N GREEN HILLS RD IN THE NORTHLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
605
WUUS53 KEAX 261745
SVREAX
MOC047-165-261815-
/O.NEW.KEAX.SV.W.0088.160526T1745Z-160526T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 PM CDT
* AT 1244 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEATHERBY
LAKE...MOVING NORTH AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...GLADSTONE...SMITHVILLE...PARKVILLE...PLATTE CITY...
WEATHERBY LAKE...CLAYCOMO...PLEASANT VALLEY...LAKE WAUKOMIS...
FERRELVIEW...PLATTE WOODS...OAKVIEW...NORTHMOOR...HOUSTON LAKE...
TRACY...OAKWOOD PARK...OAKWOOD...OAKS...WALDRON AND HOOVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 10 AND 12.
INTERSTATE 29 BETWEEN MILE MARKERS 4 AND 24.
INTERSTATE 635 NEAR MILE MARKER 12.
INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3944 9481 3935 9442 3918 9451 3920 9477
3921 9478 3921 9482 3922 9482
TIME...MOT...LOC 1744Z 195DEG 24KT 3922 9471
HAIL...1.75IN
WIND...60MPH
$$
PIETRYCHA1 follow-up statement
010
WWUS53 KEAX 261804
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT THU MAY 26 2016
MOC047-165-261815-
/O.CON.KEAX.SV.W.0088.000000T0000Z-160526T1815Z/
PLATTE MO-CLAY MO-
104 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN CLAY COUNTIES...
AT 103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
FERRELVIEW...OR NEAR SMITHVILLE...MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...GLADSTONE...SMITHVILLE...PARKVILLE...PLATTE CITY...
WEATHERBY LAKE...CLAYCOMO...PLEASANT VALLEY...LAKE WAUKOMIS...
FERRELVIEW...PLATTE WOODS...OAKVIEW...NORTHMOOR...HOUSTON LAKE...
OAKWOOD PARK...OAKWOOD...OAKS...WALDRON...
HOOVER AND KANSAS CITY INTL ARPT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 10 AND 12.
INTERSTATE 29 BETWEEN MILE MARKERS 4 AND 17.
INTERSTATE 635 NEAR MILE MARKER 12.
INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3935 9442 3918 9451 3920 9477 3921 9478
3921 9482 3922 9482 3942 9472
TIME...MOT...LOC 1803Z 195DEG 24KT 3935 9467
HAIL...1.50IN
WIND...60MPH
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:39 PM CDT, 6 minutes earlier.
Area forecast discussion, May 26, 12:39 PM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1239 PM CDT THU MAY 26 2016 .Discussion... Issued at 349 AM CDT THU MAY 26 2016 Tricky forecast over the next 36-48 hours as a shortwave trough ejects out of the desert Southwest and pushes surface low pressure from the lee side of the Rockies out into western KS. The primary focus for convective initiation later today, at least from a synoptic perspective, will be the dryline stretching from west central KS through the TX panhandle, and the warm front extending northeastward from southwest KS through the central Plains. However, there are many caveats to this synoptic perspective as overnight convection sets up several possible outflow boundaries in and around the CWA, and any additional convection that develops and moves into the region early this morning could also have an impact on today's storms. High-resolution models are definitely struggling to resolve the severe potential, with the HRRR developing a cell on the edge of the LLJ near sunrise in south central NE, expanding the storm with time, and using its outflow to effectively push the warm front into our CWA from its forecast afternoon position in southeast NE through central IA, which then serves as a focus for what can only be described as convective explosion by mid-afternoon. While that scenario seems a bit unlikely, the warm front is currently fairly far south across central KS, and if it does not lift north with time as is currently forecast, that could result in another scenario with a result similar to the HRRR forecast. What is known is that plentiful CAPE and adequate deep-layer shear will be available this afternoon, setting the stage for severe potential whenever storms do develop or arrive in the CWA. Based on the large-scale perspective the highest chances for strong to severe storms should be late this evening into the night, but with that much instability and a possibility of some convergence from lingering outflow boundaries, and an unknown progression of the synoptic warm front, a few storms are at least possible from late morning onward. Friday's severe potential will be highly dependent on how much convection is ongoing Friday morning, and whether or not any clearing occurs during the afternoon. Shear is actually its highest over our CWA on Friday evening as the upper trough shifts eastward, however instability may be more limited and showers and storms may be ongoing through much of the day with strong upper-level support for convection melding into the period when isentropic lift/LLJ support tends to diurnally wane; thus, it may not be possible to develop robust updrafts later in the day. Storms are still expected to develop out to our west along the dryline where instability will be higher, so if we can clear out long enough to build a bit more supportive lapse rates, these storms could still be strong to severe when/if they arrive in the CWA later Friday evening or Friday night. Storm chances decrease for the weekend, and while PoPs are non-zero due to available moisture, continued southerly flow, and at least some instability, the overall forcing will decrease late Friday night and especially Saturday and Sunday as the upper trough departs and the dryline retreats back to the west, becoming more diffuse and likely not sparking daily strong/severe convection is it has been over the last several days. High temperatures will gradually warm from the upper 70s on Friday to the mid 80s by Sunday, and lows will continue at above normal readings in the mid to upper 60s. A return to the active pattern then begins Monday night as another trough digs into the western CONUS, and should continue through the end of the forecast period until the trough ejects out. && .Aviation...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1239 PM CDT THU MAY 26 2016 Thunderstorms will affect the terminals thru most of the first 12 hours of the TAF pd. There may be a brief window btn 18Z-20Z where storms will shift north and east of the TAF site however expect storms to build back into the terminals around 20Z with a window of strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts. Thunderstorms may linger into the overnight before pushing east of the terminals durg the morning hours. However...models are consistentwith Low MVFR/IFR cigs building into the terminals tomorrow morning. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Laflin Aviation...73
Hazardous weather outlook, May 26, 4:51 AM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 451 AM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 451 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, May 26, 12:00 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1200 PM CDT THU MAY 26 2016 MOZ038-039-261745- LAFAYETTE MO-SALINE MO- 1200 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE AND WEST CENTRAL SALINE COUNTIES UNTIL 1245 PM CDT... AT 1200 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CORDER...OR NEAR HIGGINSVILLE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAVERLY...CORDER...ALMA...BLACKBURN AND GRAND PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3904 9342 3906 9371 3919 9368 3923 9338 TIME...MOT...LOC 1700Z 275DEG 18KT 3909 9362 PIETRYCHA
Local storm report, May 26, 12:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL 1 NNW FANNING 39.85N 95.17W
05/26/2016 E1.00 INCH DONIPHAN KS EMERGENCY MNGR
QUARTER-SIZED HAIL NEAR SPARKS.
&&
SAWLocal storm report, May 26, 12:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 5 WNW SHAWNEE 39.04N 94.90W
05/26/2016 E1.00 INCH WYANDOTTE KS PUBLIC
&&
MJMLocal storm report, May 26, 12:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL MARSHALL 39.12N 93.20W
05/26/2016 E1.75 INCH SALINE MO BROADCAST MEDIA
RADIO STATION IN MARSHALL REPORTS GOLFBALL SIZE HAIL
&&
LGLocal storm report, May 26, 12:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1242 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL PARKVILLE 39.20N 94.68W
05/26/2016 E0.75 INCH PLATTE MO LAW ENFORCEMENT
DIME SIZE HAIL REPORTED TO DISPATCH IN PARKVILLE
&&
LGLocal storm report, May 26, 12:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL MARSHALL 39.12N 93.20W
05/26/2016 E1.75 INCH SALINE MO FIRE DEPT/RESCUE
MARSHALL FIRE DEPARTMENT REPORTS GOLFBALL SIZE HAIL AND
ESTIMATED 50 MPH WINDS WITH A LIGHTPOLE DOWN
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Holt, Nodaway | 48 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Clay | 46 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 45 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 38 min |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 48 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Holt | 49 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 27 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 49 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more | 38 hr |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 26, 3:25 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Platte | 28 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette | 26 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 45 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| May 26, 4:02 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 43 min |
| May 26, 4:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 41 min |
| May 26, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 41 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 48 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| May 26, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 31 min |
| May 26, 4:45 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 26, 4:47 PM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson | 6 hr |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 34 min |
| May 26, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Caldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 23 min |
| May 26, 5:14 PM CDT | River Flood Warning | EAX | Clay, Platte | 40 hr |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 30 min |
| May 26, 5:18 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis, Saline | 6 hr |
| May 26, 5:22 PM CDT | Tornado Warning | EAX | Atchison | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.